Login | Register

Post new topic Reply to topic  [ 3 posts ] 

Wed Oct 03, 2007 11:14 am


Hello all.

I've noticed that since I have to use a night time ointment for my eye, I've developed acne on my cheek. Has anyone else had this happen? Any suggestions for keeping the acne from developing?

Thanks.

DJ



Top Top
 

Wed Oct 10, 2007 12:24 am

 
Offline
Joined: Fri Aug 25, 2006 1:16 am
Posts: 136
Age: 48
Location: Ruston, La.

I use ointment at night time a lot of the time and I've never had this problem. Hopefully someone who has can help you out with some advice.



Top Top
  Profile

Wed Oct 10, 2007 9:54 am


Actually, I think I solved the problem. I bought an adult acne medication called Acnomel. I put that on my existing acne and it's clearing that up as well as it seems to be preventing new stuff. What a pain to have acne at my age! LOL



Top Top
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum


Search for:
Jump to: